Research ArticleOpen accessIn the abstractPeriodicity of the HIV/AIDS Epidemic in a Mathematical Model that Incorporates ComplacencyFlugentius Baryarama, Livingstone S. Luboobi, Joseph Y.T. MugishaAmerican Journal of Infectious Diseases, Vol. 1, Issue 1 · 31 Mar 2005 · 6,631 accessesView PDFCite
24 articles for “Infective”
Set a search alertResearch ArticleOpen accessIn the abstractA Novel Characterization of the Incidence Term in Epidemic Models: Interpretation of the Resulting Basic Reproduction Number in Terms of Healthcare AccessibilityFrancis BenyahJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 582 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control Techniques for the Role of Antiretroviral Therapy (ART) Abuse in HIV/AIDS Treatment DynamicsBassey Echeng Bassey, Adagba Odey HenryJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 24 Nov 2022 · 5,819 accessesView PDFCite
Research ArticleOpen accessIn the abstractA 2-Dimensional Model for the Transmission Dynamics of Schistosomiasis in the Human-Snail HostsG. Besigye-BafakiAmerican Journal of Applied Sciences, Vol. 3, Issue 5 · 31 May 2006 · 6,506 accessesView PDFCite